ADVERTISEMENT
ADVERTISEMENT

Q. I am 51 years being treated for coronary ectasia and hypertension. Can I take Viagra for erectile dysfunction?

Answered by
Dr. Vinod Kumar Atreya
and medically reviewed by Dr. Sneha Kannan
This is a premium question & answer published on Feb 04, 2016 and last reviewed on: Jan 20, 2022

Hi doctor,

I am 51 years being treated for coronary ectasia and hypertension. I am taking the following medicines now. Tablet Clopilet 75 mg, Warf 2.5 mg and Nebicard H. Can I take Viagra for erectile dysfunction?

ADVERTISEMENT
#

Hi,

Welcome to icliniq.com.

The drug Viagra (Sildenafil) can cause potential side effects alone and certainly in combination with the above drugs.

It can cause hypertension and even the heart attack also. So it is not safe in the asked context.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
I have erectile dysfunction and ejaculation problems. Please advise.

I am taking Megalis 20 and Tentex Forte prescribed by a doctor and through these medicines, I am having a proper erection ...   Read full

Hypertension - How Aware Are You?

.. your knowledge and teaches you hypertension facts .. ...   Read full

Is erectile dysfunction related to my thyroid disease?

I suggest you use tablet Penegra (Sildenafil) 50 mg as and when required for erection ... This tablet will make your penis hard and maintain the erection ...   Read full

ADVERTISEMENT

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Relation Between Enamel Hypoplasia and Dental Caries
Enamel hypoplasia is due to incomplete or defective formation in the organic matrix, which forms the first layer of the ...  Read more»
Methods to Increase Breast Milk Production
Several measures can help mothers in increasing their breast milk production. Find out the correct way to breastfeed thr...  Read more»
Ingrown Hair: How Can You Prevent and Treat It
An ingrown hair is a hair strand that grows back into the skin after a clean shave or waxing. It appears as a raised dar...  Read more»

Ask your health query to a doctor online?

Ask a General Practitioner Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.